# SDR S9K2003F00000

- Difficulty date: October 7, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N414CS
- Make and model: Cessna 414A
- Aircraft serial: 414A0230
- Engine: Cont TSIO520NB
- Propeller: Hartzl HCC3YF2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 103912
- Part serial: 910
- Condition: Debonded
- Location: Winglet
- Part time: 2,228 hours
- Component part number: 103912
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE PHASE INSPECTION ON A CESSNA 414A WITH RAM WINGLETS, INSTALLED UNDER STC NR SA4943SW A 6 INCH CRACK WAS DISCOVERED IN THE BOND LINE WHERE THE BOTTOM WINGLET SKIN IS BONDED TO THE BOTTOM OF THE WINGLET MAIN SPAR, ON THE FORWARD AND AFT SIDE.  A .5 INCH CRACK ON THE OPPOSITE WINGLET IN THE SAME AREA WAS ALSO DISCOVERED.  THE CRACKS START AT THE WINGLET MAIN SPAR FITTING PN 1088-5 AND GO OUTBOARD.  THE CRACKS APPEAR TO BE CAUSED BY FATIGUE.  BOTH WINGLETS WERE REMOVED AND SENT TO THE MANUFACTURE FOR REPAIR.(K)
